# SDR MASA97026

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436YV
- Make and model: Dhav DHC8202
- Aircraft serial: 436
- System (JASC): 2730 · Elevator Control System
- Part: Pitch Lever Assy
- Part number: 82710093105
- Condition: Loose
- Location: Control Column
- Part time: 2,422 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NIGHT MAINTENANCE, INSPECTED AND FOUND LOOSE BOLTS ONE EACH END OF THE PITCH CONTROL TORQUE TUBE THAT INTERCONNECTS THE TWO CONTROL COLUMNS.  RETORQUED BOLTS AS REQUIRED.  NO FURTHER DISCREPANCIES, AIRCRAFT WAS RELEASED FOR SERVICE.  (X)
